# SDR DALA2025102707843

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N844DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31955
- Aircraft time: 32,664 hours, 12,736 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulted
- Location: Flap Syetem
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3844 -FCNT/DE- PERFORMED A GO-AROUND AND DECLARED AN EMERGENCY DUE TO TRAILING EDGE FLAPS LOCKED AT 28. CORRECTIVE ACTION: PERFORMED DVI OF TRAILING EDGE FLAPS, BITE OF FSEU FOUND FAULT TE FLAP SNSR L 27-52259. REPLACED LT FLAP POSITION TRANSMITTER. OPS CHECK GOOD.
